# SDR SWAA2019112739187

- Difficulty date: November 12, 2019
- Submitted: November 27, 2019
- Operation: Air carrier
- Aircraft: N7888A
- Make and model: Boeing 737752
- Aircraft serial: 35124
- Aircraft time: 42,199 hours, 20,978 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: 115A2781
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING WIGGLE PLATE CRACKED AT APPROXIMATE WS. 290 AT WING PANEL 661AB.          / R&R WIGGLE PLATE IAW SRM.
